# SDR DALA2023070205287

- Difficulty date: July 2, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3353, CORROSION SEAT TRACK -YB LOCATED FR71 TO FR73 RH SIDE AT AFT GALLEY AREA (SSI 534159-01-2). CORECTIVE ACTION: REPLACED SEAT TRACK -YB LOCATED FR71 TO FR73 RH SIDE AT AFT GALLEY AREA AS PER A330 SRM 51-72-11-911-01 AND NAT DWG 10N00242. (LP 2845004)
